Hi all...thought I'd give this a try as most everything else has been a disappointment.
I've been dealing with a chronic rash for about 5 years.
At that time, I got strep throat and became VERY sick. Along with my strep, I started getting red dots over my hands/arms/waist/thighs/ankles. I was treated for the strep, and recovered from that, but still had many of my achy body/rash symptoms.
I visited my doctor, and he ran the gamut of tests, which all came up negative. (mono, lyme disease, parvo, etc) He said I must have an unidentified viral infection, and that my body would work through it. He sent me to a dermatologist for the rash.
The Dermatologist took a 3-second look at my rash, and said it was excema. He prescribed a steroid cream which did not help at all.
The symptoms regressed, and the rash was not as bad, but my symptoms will reappear at different times of the year. (mostly winter)
With a recent flareup of achy joints and rash, I visited a different doctor. He looked at my prior blood work, and along with new blood work said that I had a under-active thyroid. I've been taking synthroid every day for about a year. My achy body symptoms have never really returned, but my rash still has.
As you can see in the picture, it is usually on the backs of my hands. It rears its ugly face in the afternoon, and gets progressively worse into the evening. As I sleep, the red spots disappear, and the cycle starts the next day. On really bad days, the spots will be on my hips, thighs, and ankles. They really don't itch much and only raise slightly on the flesh.
It's ugly, and I hate it...but I've spent hundreds of dollars to run into too many dead ends. I can't afford to continue seeing my physician with his laundry list of blood work. Any thoughts? No allergies that I know of. 33 years old, and good health.
See pic below---rash isn't too bad here---but will get worse into the evening.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?